Alert archive / Arkansas / Flash Flood Warnings in 2025
Flash Flood Warning 2, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Apr 4, 2025, 9:11 AM CDT for 5 counties in Arkansas. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2025, 9:11 AM CDT (14:11 UTC)
- Expired
- Apr 4, 2025, 2:15 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, AR, Carroll County, AR, Crawford County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 85 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 9:15 AM CDT | FLASH FLOOD | 1 W West Fork, AR | southbound on-ramp to I-49 in West Fork was closed by the Arkansas Department of Transportation. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 571 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
841
WGUS54 KTSA 041411
FFWTSA
ARC007-015-033-087-143-041715-
/O.NEW.KTSA.FF.W.0002.250404T1411Z-250404T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
911 AM CDT Fri Apr 4 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
East Central Benton County in northwestern Arkansas...
Central Carroll County in northwestern Arkansas...
Northwestern Crawford County in northwestern Arkansas...
Northern Madison County in northwestern Arkansas...
Washington County in northwestern Arkansas...
* Until 1215 PM CDT.
* At 911 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fort Smith... Fayetteville...
Springdale... Van Buren...
Berryville... Huntsville...
Eureka Springs... Cedarville...
Mountainburg... Natural Dam...
Farmington... Prairie Grove...
Green Forest... Elkins...
West Fork... Greenland...
Winslow... Chester...
Hindsville... Wesley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3649 9371 3649 9342 3626 9342 3544 9438
3545 9441 3540 9443 3576 9449 3620 9412
FLASH FLOOD...RADAR INDICATED
$$
RJS2 follow-up statements
557
WGUS54 KTSA 041702
FFWTSA
ARC007-015-033-087-143-041915-
/O.EXT.KTSA.FF.W.0002.000000T0000Z-250404T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1202 PM CDT Fri Apr 4 2025
The National Weather Service in Tulsa has extended the
* Flash Flood Warning for...
East Central Benton County in northwestern Arkansas...
Central Carroll County in northwestern Arkansas...
Northwestern Crawford County in northwestern Arkansas...
Northern Madison County in northwestern Arkansas...
Washington County in northwestern Arkansas...
* Until 215 PM CDT.
* At 1202 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Fort Smith... Fayetteville...
Springdale... Van Buren...
Berryville... Huntsville...
Eureka Springs... Cedarville...
Mountainburg... Natural Dam...
Farmington... Prairie Grove...
Green Forest... Elkins...
West Fork... Greenland...
Winslow... Chester...
Hindsville... Wesley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3649 9371 3649 9342 3626 9342 3544 9438
3545 9441 3540 9443 3576 9449 3620 9412
FLASH FLOOD...RADAR INDICATED
$$
06975
WGUS74 KTSA 041915
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
215 PM CDT Fri Apr 4 2025
ARC007-015-033-087-143-041925-
/O.EXP.KTSA.FF.W.0002.000000T0000Z-250404T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton AR-Carroll AR-Crawford AR-Madison AR-Washington AR-
215 PM CDT Fri Apr 4 2025
...FLASH FLOOD WARNING HAS EXPIRED FOR EAST CENTRAL BENTON, CENTRAL
CARROLL, NORTHWESTERN CRAWFORD, NORTHERN MADISON AND WASHINGTON AR
COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
A Flood Watch remains in effect until 700 AM CDT Sunday for portions
of Arkansas and Oklahoma.
&&
LAT...LON 3649 9371 3649 9342 3626 9342 3544 9438
3545 9441 3540 9443 3576 9449 3620 9412
$$
06What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 6:29 AM CDT, 2 hours 42 minutes earlier. Its key messages:
- Updated at 345 AM CDT Fri Apr 4 2025
- Strong/severe storms possible early this morning and becoming more likely this afternoon, especially from southeast Oklahoma into western Arkansas.
- High rain chances continue through Saturday, with heavy rain and flood potential increasing across southeast Oklahoma and western Arkansas.
- Much cooler weather arrives this weekend, with rain possibly changing to snow late Saturday night into Sunday morning north of Interstate 40. A freeze is expected in some places Monday morning.
Area forecast discussion, Apr 4, 6:29 AM CDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
629 AM CDT Fri Apr 4 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 345 AM CDT Fri Apr 4 2025
- Strong/severe storms possible early this morning and becoming
more likely this afternoon, especially from southeast Oklahoma
into western Arkansas.
- High rain chances continue through Saturday, with heavy rain
and flood potential increasing across southeast Oklahoma and
western Arkansas.
- Much cooler weather arrives this weekend, with rain possibly
changing to snow late Saturday night into Sunday morning north
of Interstate 40. A freeze is expected in some places Monday
morning.
&&
.SHORT TERM...
(Today)
Issued at 345 AM CDT Fri Apr 4 2025
Widespread showers and thunderstorms will overspread the area
early this morning, with the potential for large hail with the
strongest storms. A second round of showers and storms is expected
this afternoon, with the strongest storms at that time from far
southeast and eastern Oklahoma into western Arkansas. The stalled
frontal boundary just southeast of the area at this time may lift
a bit north ahead of this second round of storms, and any
locations that end up south of the boundary will have an all
hazard severe threat, with large hail, damaging winds, and
tornadoes all possible with this second round of storms.
Heavy rainfall will also be a concern, especially from southeast
Oklahoma into northwest Arkansas, where a flood watch remains in
effect.
&&
.LONG TERM...
(Tonight through Thursday)
Issued at 345 AM CDT Fri Apr 4 2025
A relative lull in precipitation coverage and intensity is
expected for much of tonight before the next round of showers,
storms, and heavy rainfall moves in late tonight and early
Saturday morning. The severe weather threat will likely be a bit
lower by this time as the frontal boundary will have sagged
farther southeast overnight. Once again the heaviest rainfall will
be from southeast Oklahoma into northwest Arkansas with this round
of precipitation.
As the main upper system moves across late Saturday night and
early Sunday morning rain may mix with or change to snow across
parts of northeast Oklahoma and northwest Arkansas. With surface
temperatures likely to remain several degrees above freezing,
little or no snow accumulation is expected. With skies clearing by
Sunday night, some places will fall to near or below freezing by
early Monday morning.
An extended period of quiet weather is then expected next week,
with temperatures warming back above normal for much of the week.
&&
.AVIATION...
(12Z TAFS)
Issued at 621 AM CDT Fri Apr 4 2025
IFR to LIFR conditions expected through the period for all sites.
Scattered thunderstorms are ongoing this morning across eastern
Oklahoma and northwest Arkansas. These storms may be severe and
produce large hail and strong, erratic wind gusts. Additionally,
very heavy rainfall will significantly lower vsbys down to a mile
or less during the strongest storms. IFR to LIFR cigs will likely
continue through the forecast period areawide with additional
showers and thunderstorms likely this afternoon and evening,
especially across NW AR sites. Thunderstorm activity appears to be
strongest/ most widespread through 16z and again 20-03z. A lull
in precip can be expected during the late evening and early
overnight before additional rain moves north into the region.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 56 46 49 35 / 100 60 100 80
FSM 68 53 55 40 / 100 90 100 80
MLC 60 48 52 38 / 100 90 100 80
BVO 54 44 49 35 / 100 50 90 70
FYV 65 47 50 36 / 100 90 100 80
BYV 63 47 49 35 / 100 90 100 80
MKO 59 48 51 36 / 100 80 100 80
MIO 55 45 47 35 / 100 70 100 70
F10 56 47 50 35 / 100 80 100 80
HHW 68 52 55 40 / 90 100 100 70
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ049-053-063-068>076.
AR...Flood Watch through Sunday morning for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...05
LONG TERM....05
AVIATION...43Hazardous weather outlook, Apr 4, 5:39 AM CDT, 3 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
539 AM CDT Fri Apr 4 2025
ARZ001-002-010-011-019-020-029-OKZ049-053>076-051000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
539 AM CDT Fri Apr 4 2025
SEVERE WEATHER AND FLOODING THREAT TO INCREASE TODAY, WITH
FLOODING THREAT CONTINUING SATURDAY...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Elevated.
AREA...Far Southeast Oklahoma into Western Arkansas.
ONSET...This Afternoon.
SEVERE THUNDERSTORM.
RISK...Significant.
AREA...Mainly Along and South of Interstate 44.
ONSET...Ongoing.
AREA AT GREATEST RISK...Southeast Oklahoma and Northwest Arkansas.
FLASH FLOOD.
RISK...Elevated.
AREA...Southeast Oklahoma and Northwest Arkansas.
ONSET...This Afternoon.
HEAVY RAIN.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Southeast Oklahoma and Northwest Arkansas.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Northeast Oklahoma.
ONSET...Late Tonight.
DISCUSSION...
Scattered to numerous thunderstorms will continue this morning
across eastern Oklahoma into western Arkansas, with an elevated
severe weather risk. Large hail to 2 inches in diameter is the
primary threat, with locally damaging winds also possible.
After a relative lull in the storm activity around midday,
thunderstorms are expected to redevelop during the afternoon
across far eastern Oklahoma into western Arkansas near a
retreating frontal boundary, with an elevated to significant risk
of severe weather. If the frontal boundary retreats far enough to
the north, environmental conditions will favor all modes of
severe weather, including large hail, locally damaging winds, and
tornadoes. This threat will shift to the east early this evening.
Multiple rounds of thunderstorms between today and Saturday are
expected to yield rainfall totals in the 4 to 8 inch range across
far southeast Oklahoma into west central Arkansas, with 3 to 5
inches across the rest of southeast Oklahoma into far northwest
Arkansas. Isolated totals over 8 inches are possible. The heavy
rainfall is likely to result in some dangerous flash flooding and
main-stem river flooding that will likely linger into early next
week.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
SUNDAY...Winter Weather Potential...High Wind Potential.
MONDAY through THURSDAY...No Hazards.
EXTENDED DISCUSSION...
Rain may mix with or change to snow across parts of northeast
Oklahoma and northwest Arkansas before ending late Saturday night
into early Sunday. As mentioned above, main-stem river flooding
will likely linger into early next week, otherwise an extended
period of quiet weather is expected next week.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe weather and flooding impacts are likely to impact parts of
eastern Oklahoma and northwest Arkansas now through the weekend.
Multiple periods of response may be required.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, Apr 4, 7:36 AM CDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
736 AM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM Hail 4 W Clearview 35.38N 96.26W
04/04/2025 E1.00 Inch Okfuskee OK Public
Report from mPING: Quarter (1.00 in.).
&&
pbsLocal storm report, Apr 4, 7:38 AM CDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
738 AM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 AM Hail 3 NW Muskogee 35.79N 95.40W
04/04/2025 M1.00 Inch Muskogee OK Public
&&
pbsLocal storm report, Apr 4, 7:45 AM CDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
745 AM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM Tstm Wnd Gst 1 WNW Henryetta 35.44N 95.99W
04/04/2025 M60 MPH Okmulgee OK Trained Spotter
Trained spotter reported thunderstorm wind
gust of 60 mph around 9th and Gentry St. in
Henryetta. Report relayed by Emergency
management.
&&
JDSLocal storm report, Apr 4, 7:50 AM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
750 AM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 AM Hail Wagoner 35.96N 95.37W
04/04/2025 E1.00 Inch Wagoner OK Public
&&
pbsSpecial weather statement, Apr 4, 7:50 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Tulsa OK
750 AM CDT Fri Apr 4 2025
ARZ001-OKZ056>058-062-063-069-041315-
Benton AR-Adair OK-Craig OK-Delaware OK-Ottawa OK-Nowata OK-Mayes OK-
750 AM CDT Fri Apr 4 2025
...STRONG THUNDERSTORMS WILL IMPACT WESTERN BENTON...CRAIG...
DELAWARE...OTTAWA...NORTHEASTERN MAYES...NORTH CENTRAL ADAIR AND
NORTHEASTERN NOWATA COUNTIES THROUGH 815 AM CDT...
At 750 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northeast of Lenapah to near Grove to
near Siloam Springs. Movement was north at 65 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Pensacola... Jay...
Vinita... Honey Creek State Park...
Commerce... Cherokee State Park...
Lake Eucha State Park... Disney Little Blue State Park...
Cayuga... Picher...
Big Cabin... Strang...
Hoot Owl... Zena...
Gallitin... Cleora...
Chloeta... Peoria...
White Oak... Ottawa...
This includes the following highways,
Interstate 44 between mile markers 272 and 324.
Interstate 49 near mile marker 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1100 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.
&&
LAT...LON 3650 9462 3650 9418 3610 9442 3609 9455
3624 9500 3655 9533 3660 9533 3660 9538
3686 9566 3700 9565 3700 9462
TIME...MOT...LOC 1250Z 185DEG 57KT 3689 9560 3661 9481 3617 9451
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHLocal storm report, Apr 4, 7:51 AM CDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
751 AM CDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Hail 2 E Muskogee 35.74N 95.34W
04/04/2025 E0.75 Inch Muskogee OK Public
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 5:53 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 52 min |
| Apr 4, 6:15 AM CDT | Special Weather Statement | TSA | Madison | 45 min |
| Apr 4, 7:01 AM CDT | Special Weather Statement | TSA | Carroll | 29 min |
| Apr 4, 7:31 AM CDT | Special Weather Statement | TSA | Madison | 29 min |
| Apr 4, 9:15 AM CDT | River Flood Warning | TSA | Franklin, Johnson, Logan | 65 hr |
| Apr 4, 9:17 AM CDT | Special Weather Statement | TSA | Benton | 28 min |
| Apr 4, 9:57 AM CDT | Special Weather Statement | TSA | Benton | 33 min |
| Apr 4, 11:04 AM CDT | Flash Flood Warning | TSA | Benton, Carroll, Washington | 4 hr |
| Apr 4, 1:27 PM CDT | Special Weather Statement | TSA | Carroll | 33 min |
| Apr 4, 3:10 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Crawford, Madison, Washington | 6 hr |
| Apr 4, 3:12 PM CDT | Areal Flood Advisory | TSA | Crawford | 47 min |
| Apr 4, 3:34 PM CDT | Special Weather Statement | TSA | Franklin, Madison | 41 min |
| Apr 4, 3:37 PM CDT | Special Weather Statement | TSA | Benton | 23 min |
| Apr 4, 3:46 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Franklin, Madison | 13 min |
| Apr 4, 3:49 PM CDT | Special Weather Statement | TSA | Benton, Washington | 41 min |
| Apr 4, 3:59 PM CDT | Flash Flood Warning | TSA | Crawford | 5 hr |
| Apr 4, 4:07 PM CDT | Special Weather Statement | TSA | Franklin, Sebastian | 53 min |
| Apr 4, 4:21 PM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Madison, Sebastian | 43 min |
| Apr 4, 4:59 PM CDT | Special Weather Statement | TSA | Franklin | 46 min |
| Apr 4, 5:04 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian | 3 hr |
| Apr 4, 5:09 PM CDT | Areal Flood Advisory | TSA | Carroll, Madison, Washington | 3 hr |
| Apr 4, 5:58 PM CDT | Special Weather Statement | TSA | Benton | 17 min |
| Apr 4, 6:09 PM CDT | Special Weather Statement | TSA | Benton | 21 min |
| Apr 4, 6:15 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 30 min |
| Apr 4, 6:37 PM CDT | Special Weather Statement | TSA | Washington | 38 min |
Nearby
Flash Flood Warnings in Arkansas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.